# SDR ASAA12511430

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 19,224 hours, 5,859 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT ILLUMINATED ON TAXI. ACCOMPLISHED QRH.  OPS NORMAL.
